# SDR CA140428002

- Difficulty date: April 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, FLIGHT EXPERIENCED EICAS MESSAGE AND LOSS OF STEERING.  GROUND RESET WAS SUCCESSFUL.  RESET WAS ACTIONED AND WAS SUCCESSFUL.
